Alert archive / Illinois / Freeze Warnings in 2012
Freeze Warning 5, NWS Quad Cities, IA
NWS Quad Cities, IA issued this freeze warning at Apr 20, 2012, 3:24 PM CDT for 4 counties in Illinois. It took effect at Apr 21, 2012, 3:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2012, 3:24 PM CDT (20:24 UTC)
- In effect from
- Apr 21, 2012, 3:00 AM CDT
- Expired
- Apr 21, 2012, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Quad Cities, IA
Counties Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 79 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
317 WWUS73 KDVN 202024 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 324 PM CDT FRI APR 20 2012 ...FROST AND FREEZING TEMPERATURES ARE EXPECTED TONIGHT... .CONDITIONS WILL BE FAVORABLE TONIGHT FOR TEMPERATURES AT OR BELOW FREEZING OVER NORTHWEST ILLINOIS AND FOR AREAS OF FROST OVER PARTS OF EAST CENTRAL IOWA AND WEST CENTRAL ILLINOIS. SKIES WILL CLEAR BY EARLY THIS EVENING WITH WINDS BECOMING LIGHT AS HIGH PRESSURE MOVES INTO THE REGION. THE CLEAR SKIES AND LIGHT WINDS WILL CREATE FAVORABLE CONDITIONS FOR FREEZING OR NEAR FREEZING TEMPERATURES AND AREAS OF FROST BY LATE TONIGHT. ILZ001-002-007-009-210630- /O.NEW.KDVN.FZ.W.0005.120421T0800Z-120421T1300Z/ JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL... STERLING...ROCK FALLS 324 PM CDT FRI APR 20 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. * TIMING...TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S BY 3 AM AND WILL REMAIN AT OR BELOW FREEZING FOR SEVERAL HOURS. * IMPACTS...THE COLD TEMPERATURES WILL CAUSE DAMAGE TO SENSITIVE OUTDOOR PLANTS THE ARE NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR PROTECTION. && $$ IAZ040>042-051>054-063>068-076>078-ILZ015>018-024-210630- /O.NEW.KDVN.FR.Y.0002.120421T0800Z-120421T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA- ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...MOLINE... ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO 324 PM CDT FRI APR 20 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. * TIMING...TEMPERATURES WILL FALL INTO THE MIDDLE 30S LATE TONIGHT. THE COLD TEMPERATURES...MOSTLY CLEAR SKIES AND LIGHT WINDS WILL CREATE FAVORABLE CONDITIONS FOR FROST FORMATION * IMPACTS...THE FROST WILL CAUSE DAMAGE TO SENSITIVE OUTDOOR PLANTS THAT ARE NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$
3 follow-up statements
976 WWUS73 KDVN 210213 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 913 PM CDT FRI APR 20 2012 ...FROST AND FREEZING TEMPERATURES ARE EXPECTED TONIGHT... .CONDITIONS WILL BE FAVORABLE TONIGHT FOR TEMPERATURES AT OR BELOW FREEZING OVER NORTHWEST ILLINOIS AND FOR AREAS OF FROST OVER PARTS OF EAST CENTRAL IOWA AND WEST CENTRAL ILLINOIS. SKIES WILL CONTINUE TO CLEAR THIS EVENING WITH WINDS BECOMING LIGHT AS HIGH PRESSURE MOVES INTO THE REGION. THE CLEAR SKIES AND LIGHT WINDS WILL CREATE FAVORABLE CONDITIONS FOR FREEZING OR NEAR FREEZING TEMPERATURES AND AREAS OF FROST BY LATE TONIGHT. ILZ001-002-007-009-211215- /O.CON.KDVN.FZ.W.0005.120421T0800Z-120421T1300Z/ JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL... STERLING...ROCK FALLS 913 PM CDT FRI APR 20 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... * TIMING...TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S BY 3 AM AND WILL REMAIN AT OR BELOW FREEZING FOR SEVERAL HOURS. * IMPACTS...THE COLD TEMPERATURES WILL CAUSE DAMAGE TO SENSITIVE OUTDOOR PLANTS THE ARE NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR PROTECTION. && $$ IAZ040>042-051>054-063>068-076>078-ILZ015>018-024-211215- /O.CON.KDVN.FR.Y.0002.120421T0800Z-120421T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA- ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...MOLINE... ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO 913 PM CDT FRI APR 20 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... * TIMING...TEMPERATURES WILL FALL INTO THE MIDDLE 30S LATE TONIGHT. THE COLD TEMPERATURES...MOSTLY CLEAR SKIES AND LIGHT WINDS WILL CREATE FAVORABLE CONDITIONS FOR FROST FORMATION * IMPACTS...THE FROST WILL CAUSE DAMAGE TO SENSITIVE OUTDOOR PLANTS THAT ARE NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$
989 WWUS73 KDVN 210839 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 339 AM CDT SAT APR 21 2012 ...FROST AND FREEZING TEMPERATURES ARE EXPECTED TONIGHT... .LIGHT WINDS AND INITIALLY CLEAR SKIES HAVE ALLOWED TEMPERATURES TO DROP INTO THE 30S. FROST IS STILL POSSIBLE PRIOR TO SUNRISE ALONG WITH TEMPERATURES RIGHT AROUND FREEZING IN SOME LOCATIONS. ILZ001-002-007-009-211300- /O.CON.KDVN.FZ.W.0005.000000T0000Z-120421T1300Z/ JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL... STERLING...ROCK FALLS 339 AM CDT SAT APR 21 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TIMING...TEMPERATURES NEAR FREEZING THROUGH SUNRISE. * IMPACTS...THE COLD TEMPERATURES WILL CAUSE DAMAGE TO SENSITIVE OUTDOOR PLANTS THE ARE NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR PROTECTION. && $$ IAZ040>042-051>054-063>068-076>078-ILZ015>018-024-211300- /O.CON.KDVN.FR.Y.0002.000000T0000Z-120421T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA- ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...MOLINE... ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO 339 AM CDT SAT APR 21 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TIMING...TEMPERATURES IN THE MID 30S WITH LIGHT WINDS WILL CREATE FAVORABLE CONDITIONS FOR FROST THROUGH SUNRISE. * IMPACTS...THE FROST WILL CAUSE DAMAGE TO SENSITIVE OUTDOOR PLANTS THAT ARE NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$
620 WWUS73 KDVN 211302 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 802 AM CDT SAT APR 21 2012 ILZ001-002-007-009-211415- /O.EXP.KDVN.FZ.W.0005.000000T0000Z-120421T1300Z/ JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL... STERLING...ROCK FALLS 802 AM CDT SAT APR 21 2012 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE CLIMBED ABOVE FREEZING. THUS THE FREEZE WARNING HAS EXPIRED. $$ IAZ040>042-051>054-063>068-076>078-ILZ015>018-024-211415- /O.EXP.KDVN.FR.Y.0002.000000T0000Z-120421T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA- ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...MOLINE... ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO 802 AM CDT SAT APR 21 2012 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES HAVE CLIMBED INTO THE MID AND UPPER 30S. THUS THE FROST ADVISORY HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this freeze warning went out at Apr 20, 3:07 PM CDT, 17 minutes earlier.
Area forecast discussion, Apr 20, 3:07 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 PM CDT FRI APR 20 2012
.SYNOPSIS...
UPPER TROFFING WAS LOCATED OVER THE CENTRAL U.S. THIS MORNING WITH
RIDGING ACROSS THE WESTERN U.S. A S/W WAVE ACCOMPANIED BY A 120KT
H3 JET WAS MOVING INTO THE RIDGE AXIS PER RECENT WATER VAPOR
IMAGERY. AT THE SURFACE THE COLD FRONT/SHOWERS THAT MOVED THROUGH
THE CWFA OVERNIGHT WERE WELL EAST OF THE AREA BY EARLY
AFTERNOON...EXTENDING FROM MI SOUTHWEST THROUGH EASTERN TX. THE
SURFACE RIDGE TRAILING THE FRONT EXTENDED FROM NE THROUGH WESTERN
MN.
&&
.SHORT TERM...TONIGHT AND TOMORROW...
THE UPPER FLOW CONTINUES TO AMPLIFY THROUGH SATURDAY AS THE
EASTERN U.S. TROF DEEPENS. THE S/W MOVING THROUGH THE WESTERN
RIDGE WILL DIVE SOUTHEAST INTO THE UPPER MS VALLEY BY SATURDAY
EVENING. THE SURFACE RIDGE WILL MOVE SOUTHEAST INTO EASTERN IOWA
BY 12Z SATURDAY AND THEN MOVE INTO EASTERN IL BY SATURDAY
AFTERNOON.
THE MAIN CONCERN FOR THE NEAR TERM WILL BE THE FROST/FREEZE
POTENTIAL TONIGHT AS THE SURFACE RIDGE MOVES OVER THE AREA. THE
COMPLICATING FACTOR WILL BE THE CI SHIELD AHEAD OF THE RIDGE
TOPPING S/W. THE GFS MOVES THE HIGHER H3 AND H4 RH OVER THE CWFA
AFTER 06Z HOWEVER BY 18Z THE CI SHIELD WAS LAGGING THE GFS RH
FIELDS SUGGESTING THAT THIN CI AT BEST WILL MOVE OVER THE CWFA
LATE TONIGHT. DECIDED TO GO WITH A FREEZE WARNING FOR NW IL
TONIGHT WHERE TEMPERATURES ARE EXPECTED TO DROP TO NEAR 30 AFTER
MIDNIGHT. TO THE WEST AND SOUTH INTO EAST CENTRAL IA AND THE REST
OF NW IL TEMPERATURES ARE EXPECTED TO BE IN THE 32-35 RANGE AND
WILL GO WITH A FROST ADVISORY FOR AREAS OF FROST. FURTHER SOUTH
EXPECT LOWS IN THE MID 30S WITH PATCHY FROST.
FOR SATURDAY SOUTHERLY FLOW WILL PICK UP AS A SURFACE LOW MOVES
INTO THE NORTHWEST IA BY LATE AFTERNOON. MODELS SUGGEST DEEP
MIXING A HEAD OF THE LOW SO TEMPERATURES SHOULD RECOVER WELL INTO
THE 50S AND LOW 60S. THE JET STREAK ASSOCIATED WITH S/W MOVING TO
OUR NORTH WILL NOSE INTO THE MID MO RIVER VALLEY PLACING THE CWFA
IN THE LEFT EXIT REGION OF THE JET...SUGGESTING THERE WILL BE SOME
LIFT SPREADING IN DURING THE AFTERNOON. BUT WITH LIMITED MOISTURE...WILL
ONLY GO WITH LOW CHANCE POPS FOR SHRA IN THE NW CORNER.
DLF
.LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY...
SATURDAY NIGHT AND SUNDAY...THE SHORT TERM MODELS ARE IN VERY GOOD
AGREEMENT WITH DEVELOPING A WEAK SHORTWAVE UPSTREAM OF THE REGION
AND MOVING IT ACROSS THE UPPER MID WEST SATURDAY NIGHT AND EARLY
SUNDAY. THIS IS A PROGRESSIVE WAVE AND WILL MOVE EAST OF THE REGION
ON SUNDAY. THERE WILL BE A CHANCE OF SHOWERS WITH THIS WAVE BUT WITH
LIMITED DYNAMICS AND MOISTURE THUNDER IS UNLIKELY. SUNDAY SHOULD
START OUT CLOUDY WITH A FEW LINGERING SHOWERS POSSIBLE BUT SKIES
WILL BEGIN TO CLEAR SUNDAY AFTERNOON.
MONDAY THROUGH NEXT FRIDAY...THE REMAINDER OF THE EXTENDED FORECAST
PERIOD WILL BE MAINLY QUIET AS THE MIDWEST REMAINS UNDER A NORTHWEST
FLOW WITH A LONGWAVE RIDGE OVER THE ROCKIES AND A DEEP CLOSED LOW
DEVELOPING ALONG THE EAST COAST. HOWEVER THE MODELS ARE PROGGING A
VERY DIFFUSE SHORTWAVE TO MOVE ACROSS THE UPPER MIDWEST ON WEDNESDAY
WHICH COULD PRODUCE A FEW SHOWERS OR THUNDERSTORMS. WITH LIMITED
DYNAMICS PRECIPITATION AMOUNTS SHOULD BE LIGHT. I HAVE MAINTAINED
THE SLIGHT CHANCE POPS THAT WERE INSERTED BY THE PREVIOUS SHIFT.
BEYOND WEDNESDAY THE LONG RANGE MODELS MAINTAIN THE LONG WAVE UPPER
RIDGE OVER THE ROCKIES WITH VERY ENERGETIC AND DYNAMIC SYSTEMS ALONG
THE WEST COAST AND IN THE GULF OF ALASKA.
THE WEATHER BEYOND FRIDAY IS UNCERTAIN AS THE MODELS TRY TO HANDLE A
TYPICAL CHAOTIC SEASONAL TRANSITIONAL PATTERN WITH MULTIPLE DYNAMIC
SYSTEMS IN PLAY. ..KUHL..
&&
.AVIATION...
MVFR CONDITIONS DUE TO 2-3KFT CGS WILL CONTINUE TO IMPROVE TO VFR
LATE THIS AFTERNOON AND EARLY THIS EVENING AS CLOUDS CLEAR FROM
WEST TO EAST. GUSTY NORTH WINDS WILL ALSO DIMINISH BY THIS
EVENING. WINDS WILL BECOME LIGHT SOUTH TO SOUTHEAST BY SATURDAY
MORNING.
A SURFACE RIDGE OVER THE NORTHERN PLAINS WILL MOVE SOUTHEAST AND
SHOULD BE CENTERED JUST WEST OF THE MISSISSIPPI RIVER BY SATURDAY
MORNING. CLEARING SKIES AND LIGHT WINDS ACCOMPANYING THE RIDGE WILL
CREATE FAVORABLE CONDITIONS FOR FROST LATE TONIGHT.
DLF
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FROST ADVISORY FROM 3 AM TO 8 AM CDT SATURDAY FOR CEDAR-CLINTON-
DELAWARE-DUBUQUE-JACKSON-JONES-MUSCATINE-SCOTT.
IL...FROST ADVISORY FROM 3 AM TO 8 AM CDT SATURDAY FOR BUREAU-HENRY
IL-MERCER-PUTNAM-ROCK ISLAND.
FREEZE WARNING FROM 3 AM TO 8 AM CDT SATURDAY FOR CARROLL-JO
DAVIESS-STEPHENSON-WHITESIDE.
MO...NONE.
&&Hazardous weather outlook, Apr 20, 5:00 AM CDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 500 AM CDT FRI APR 20 2012 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-211000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 500 AM CDT FRI APR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT FROST MAY OCCUR TONIGHT ACROSS THE AREA. THERE IS ALSO THE POTENTIAL FOR TEMPERATURES NEAR OR BELOW FREEZING NORTH OF HIGHWAY 30. HOW COLD IT WILL GET TONIGHT IS DEPENDENT UPON CLOUD COVER. HEADLINES FOR A FROST OR FREEZE MIGHT BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS RETURN TO THE FORECAST FOR TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 3:24 PM CDT | Frost Advisory | DVN | Bureau, Henry, Mercer, Putnam, Rock Island | 17 hr |
Nearby
Freeze Warnings in Illinois, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.